# SDR USAA061011

- Difficulty date: August 1, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 15,503 hours, 15,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED Y254 10" LEFT OF CENTER 8" AFT OF CROSSBEAM 16.  DEFECTIVE PART REPLACED WITH IDENTICAL PART; CORROSION TASK JA-220-53500, LEVEL 1, DEFECT SIZE: 1/2" BY 8' BY .040".
